# SDR ASOA04239

- Difficulty date: March 22, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4195 - DURING CLIMB-OUT FROM DFW-DCA, UPON GEAR RETRACTION THE CREW RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW, LANDING SAFELY.  MAINTENANCE RESET THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT AND THE MESSAGE CLEARED.  MAINTENANCE ALSO PERFORMED OPS CHECKS OF THE STEERING SYSTEM AND PERFORMED GEAR RETRACTIONS/EXTENSIONS WITH THE STEERING ENGAGED.  NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
